# SDR UPS04242993

- Difficulty date: July 30, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, PANEL ON LOWER SURFACE OF RT WING L/E FALSEWORK PANEL FSS 195 TO FSS 314 HAS DELAMINATION AT FWD EDGE.  PANEL REMOVED IAW SRM 51-10-06.  PANEL FABRICATED IAW DRG 65-21653 AND SRM 51-40-9.  ON INSTALLATION OF PANEL, FUEL PIPE FOUND TO BE DAMAGED.  FUEL PIPE FABRICATED REF CPT 3132.  REPLACE FUEL PIPE.
